MathSciNet Relay Station
MathSciNet bibliographic data
MR91251 05.0X
Austin, T.; Fagen, R.; Lehrer, T.; Penney, W. The distribution of the number of locally maximal elements in a random sample. Ann. Math. Statist. 28 (1957), 786–790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement